# SDR UALA2013071204876

- Difficulty date: July 12, 2013
- Submitted: July 18, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,046 hours, 10,125 cycles
- Engine: Pwa PW4077
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Actuator
- Part number: 54H217
- Part serial: 101
- Condition: Faulty
- Location: Posit 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TURBINE CASE CLOGGED AIR VALVE ACTUATOR HPT POSITION FEEDBACK IS OUT OF RANGE ILLUMINATES FREQUENTLY.   TCC OPERATES OK,  BUT THIS LOWER LEVEL MESSAGE CAN CAUSE FALSE FDE 75-60661 "TURB CASE COOL HPT".  WIRING CONNECTOR CHECKED GOOD.  REPLACED TCC AIR VALVE ACTUATOR IAW MM 75-24-05.  NO LEAKS NOTED.  RAN ENGINE,  FAILED ON DRY MOTOR TESTING.
